MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100R
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implant date: the stent was unable to be implanted in the proper location, but remains in the patient¿s eye therefore the surgery date was indicated in the implant field.The device remains in the patient¿s left eye; therefore, product testing on this device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.In addition, a complaint history review was completed for lot 110944 and no similar issues have been reported.A review of the device labeling was completed.Stent malposition is identified in the labeling as a known inherent risk of glaucoma stent surgery.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.There are numerous factors that may contribute to a stent being implanted in an unintended location including but not limited to; patient anatomy, patient movement, surgical technique, compromised visualization and operational context.The omitted information was requested, but was not provided.Mfr reference # (b)(4).
 
Event or Problem Description
The surgeon reported that during a trabecular micro-bypass stent procedure on the left eye, the stent was lost in the ciliary body band.The surgeon attempted to retrieve the stent; however, it was pushed in further and could not be retrieved.A backup stent was successfully implanted.There was no adverse impact to the patient.Clinical follow-up was requested and on (b)(6) 2018 the surgeon provided the following additional details.The stent could not be visualized in the ciliary body during postoperative imaging.The backup stent that was placed is well-positioned in schlemm¿s canal.There has been no adverse impact to the patient who will be monitored.The patient¿s current status and prognosis is ¿excellent¿ and the event has resolved.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key7173705
Report Number2032546-2018-00001
Device Sequence Number13666544
Product Code OGO
UDI-Device Identifier00853704002005
UDI-Public00853704002005
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberGTS100R
Device Catalogue NumberGTS100R
Device Lot Number110944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR